# SDR DHL2004742008

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D9
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Locked
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT BRAKE REMAINS LOCKED AFTER PARKING BRAKE RELEASED.  REF. ITEM 4M L/P 003102. NR 2 BRAKE CHANGED.  ALSO REPLACED NR 1 BRAKE IAW B-727 M/M 32-41-32. OPS AND LEAK CHECKS SERVICEABLE. TAXI CHECK IAW JRH 9.1. OPS SERVICEABLE.
